# SDR 95ZZZX2790

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N376E
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5213
- Engine: Allsn 250C20F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Shaft
- Part number: 216002
- Condition: Worn
- Location: Fuel Pump
- Part time: 7,490 hours
- Component: 6899253
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF UNIT FOR OVERHAUL, FOUND EXCESSIVE PITTING AND WEAR OF EXTERNAL SPLINES ON PUMP END OF SHAFT (INSIDE OF PUMP).  POSSIBLY CAUSED BY LACK OF MOLYDEM DISULFIDE GREASE ON SPLINES.
